Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest medicine for pimples on face

Answered by
Dr.
Dr. P V S Prasad

Dermatologist

Practicing since :1980

Answered : 254 Questions

default
Posted on Mon, 4 Feb 2013 in Skin Hair and Nails
Question: Hi,

There were so many pimples in my face, could you please suggest medicine on this. Tnx.,

Regards,
XXXXXXX
doctor
Answered by Dr. P V S Prasad 1 hour later
Hi
Thanks for your query.
Pimples is a common problem of teen age and beyond.
It occurs in patients with oily skin
It may be heriditary or prepicitated by environmetal factors like humid climate.
It needs to be treated with frequent face wash with soaps.
Commercial face wahes like salicylic or benzoic acids are to be used with dermatologists advice only.
Similarly ointments. Or gels shoud be useful for one year or so depending on response.
Oral medications are available. Isotretinoin is a powerful agent to be used only on doctors advice. Hence i suggest you to consult your dermatologists to ascess your pimples and to put you on appropriate medications.

Don't squeeze pimples which produces scars
I hope I made you clear
Have a good day
Prasad pvs
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P V S Prasad 5 hours later
Thanks Doctor!

Request you to please let me know which face wash / cream / medicine needs to use on this?

Regards,
XXXXXXX
doctor
Answered by Dr. P V S Prasad 41 hours later
hi
thanks for your next question. sorry for the delayed reply.
I suggest that you can use
1. derclean face wash twice a day
2. Benzac AC gel to apply sparingly at night over pimples
But, please do remember that the treatment differs in each patient and it is better if it is endorsed by a local dermatologist as any medication can result in over dryness if used injudiciously.
have a nice day XXXXXXX pvs
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Isotretinoin

doctor1 MD

Hello, in 2004-2005 I took the acne medication, accutane. Recently I found out it was causing bowel problems, my problems came about as minor and then increased by 2006 to the point where I didn't pass any stools for upto three weeks. A biopsy was done and my surgeon said my colon was dead. A week ?ater my colon was removed and I was diagnosed with colonic dysmotility. Two questions what causes colonic dysmotility, could it have been theb accutane and was my surgeon allowed to remove my intestine without a cause to follow

doctor1 MD

i've just come off accutane and i've been having hard stools with some blood (though i think that's just from an anal tear due to the hard stool) they come out more like rabbit poop. I guess it's cos the roaccutane dries everything out. Is there anything I can do to get my stools back to normal?

doctor1 MD

hi good morning to all of you doctors...im female 27 years old..5'4,weight 166lbs ,one kid and shes 3years old now..abstinence for 2 years now, no health problems before,,no hospitalization history,,only during giving birth but no sickness caused.all my life only sickness i experienced is caugh sinus thats all.then a week ago i used isotretinoin acnetrex 10 for seven days,, twice/day,one in the morning and one in the evening always with meals...after taking for seven days i stop..den its been two days i never take any of that,,but just this morning suddenly i have a fresh blood in my stool.no pain whatsoever in my stomach or anus..the blood dont drip,,only the stool,when it dropped in the toilet bowl i can see blood mixed in the water fresh color red..it happen just right now...tell me what happen to me?

doctor1 MD

I'v been teated for Grover's Disease for almost a year with no apparent results. The only treatment that seems to help is Gabapentin 300mg which I take at bedtime as it makes me dizzy for a time. I'm a 82 year old mal otherwise fairly healthy....

doctor1 MD

Hi, I just got on accutane about less than a week ago and I know it was stupid but I got my eyebrows waxed, when I did it after some of the skin came off (not a lot, its not bad), but I have some parties that I have to go to is there anyway to may the burning go away, and for it to heal? Will it scar?

doctor1 MD

Hi I am facing acne problem from last one year or more in shoulders, face , back and some time itching issue is there. So pls provide some resolution to this Thanks

doctor1 MD

Currently have fordyce spots on low shaft of penis. Sometimes after sex they get very irritated and this cancmast for days might happen only anfew times a year. What is suggested treatment to heal then mild burn / itching